# SDR 29GA2016090600001

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 35,632 hours, 39,852 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: HP14081004
- Part serial: 1671A
- Condition: Faulty
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, ACFT PULLED HARD TO THE LT AND WAS DIFFICULT TO STOP WITH THE BRAKES.  WE ALSO HAD A LOUD GRINDING SOUND WHILE APPLYING THE BRAKES.  R & R BRAKE VALVE ASSY IAW AMM 32-42-10, PERFORMED OPS/LEAK CHECKS SATISFACTORY AT THIS TIME.
